Ohio, 2006

High Wind in Ohio, December 1, 2006

December 1, 2006 · NWS ILN · 30 events in 30 counties and zones

A deep low pressure system tracked through the northern Ohio Valley during the morning of Friday December 1st. This system produced gradient winds that were sustained at 40 to 45 mph, and gusts in excess of 50 mph for much of the region.

Where it happened

Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
3
Property damage
$401,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A deep low pressure system tracked through the northern Ohio Valley during the morning of Friday December 1st. This system produced gradient winds that were sustained at 40 to 45 mph, and gusts in excess of 50 mph for much of the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Dec 1, 6:56 AM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Dec 1, 6:56 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
656 AM EST FRI DEC 1 2006

.AVIATION /12Z-12Z/...
THE SFC LOW WAS LOCATED OVER INDIANA THIS MORNING WITH NUMEROUS
SHOWERS ACROSS AREAS EAST OF I-75. AS THE LOW PROGRESSES NE...PCPN
WILL SCATTERED. SW WINDS WILL GUST WILL BE NEAR/ABOVE 40 KTS AT
TIMES 16Z-23Z...DROPPING NEAR 20 KTS IN THE EVENING AS THE LOW
MOVES NORTH OF THE REGION.

GENERALLY...VFR CIGS WILL DROP TO MVFR OVER THE NEXT FEW HOURS AND REMAIN
MVFR THROUGH 06Z...THEN SCATTERING OUT SW TO NE. MVFR
VISIBILITIES WITH -SHSN ARE POSSIBLE AFTER 18Z AND THROUGH THE
EARLY EVENING.

&&

.PREV DISCUSSION... /ISSUED 532 AM EST FRI DEC 1 2006/

SHORT TERM /TODAY THROUGH SUNDAY/...
PRIMARY LOW PRESSURE SYSTEM IS CURRENTLY OVER SOUTHERN ILLINOIS
WITH A SECONDARY LOW STARTING TO DEVELOP IN SOUTHERN INDIANA. THE
ENTIRE SYSTEM IS QUICKLY MOVING NORTH NORTHEAST. WARM SECTOR IS
SPREADING NORTH EARLY THIS MORNING. THEN STRONG COLD AIR ADVECTION
WILL OCCUR ON THE BACK SIDE OF THE LOW WHICH SHOULD RESULT IN
EXCELLENT MIXING WITH SOME WIND GUSTS UP TO 60 MPH PARTICULARLY
FROM MID MORNING THROUGH MID AFTERNOON. WIDESPREAD PRECIPITATION
WILL COME TO AN END THIS MORNING AS DRY SLOT MOVES IN. BUT SHOULD
STILL SEE SCATTERED RAIN AND SNOW SHOWERS DURING THE AFTERNOON AND
THEN DIMINISH BY EVENING.

HIGH PRESSURE THEN BUILDS INTO THE REGION WITH A REINFORCING PUSH
OF COLD AIR ON SUNDAY.

PREV DISCUSSION...
/ISSUED 342 PM EST THU NOV 30 2006/

LONG TERM /SUNDAY THROUGH THURSDAY/...
LONG WAVE TROUGH OVER EASTERN CONUS WILL PERSIST THROUGH THE PERIOD.
THIS WILL RESULT IN COOL AND MAINLY DRY WEATHER FOR ILN AREA. SUNDAY
WILL BE DRY WITH HIGH PRESSURE BUILDING IN FROM THE WEST. A SHORT
WAVE TROUGH WILL BRING THE CHANCE FOR SNOW SHOWERS TO OUR NORTHERN
COUNTIES SUNDAY NIGHT THROUGH TUESDAY. LAKE ENHANCEMENT MAY COME
INTO PLAY DURING THAT PERIOD. AFTER HIGH PRESSURE AND DRY AIR
OVERSPREADS THE AREA ON WEDNESDAY...A TROUGH OF LOW PRESSURE
TRAVELING NEAR THE GULF COAST MAY THROW SOME MOISTURE INTO THE OHIO
VALLEY IN THE FORM OF SNOW.

TEMPERATURES ARE FORECAST TO BE BELOW NORMAL. UNDERCUT HPC GUIDANCE
SUNDAY NIGHT WHEN AIRMASS IS PROGGED TO BE COLDEST...WITH 1000-850MB
THICKNESS OF 1236M INDICATED AT CVG.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>065-074.

     HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR OHZ070>073-
     077>082-088.

KY...HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR KYZ089>100.

IN...HIGH WIND WARNING UNTIL 7 PM EST THIS EVENING FOR INZ050-058-059.

     HIGH WIND WARNING UNTIL 6 PM EST THIS AFTERNOON FOR INZ066-073>075-
     080.

&&
Hazardous weather outlook, Dec 1, 4:53 AM EST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
453 AM EST FRI DEC 1 2006

INZ050-058-059-OHZ026-034-035-042>046-051>056-021000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-
453 AM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS
MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

INZ066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088-
021000-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
453 AM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...
MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT
STRONG LOW PRESSURE WILL DEVELOP AND MOVE ACROSS THE REGION THIS
MORNING. A HIGH WIND WARNING IS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING. TORNADO WATCH 872 IS ALSO IN EFFECT
UNTIL 10 AM EST THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Dec 1, 4:40 AM EST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 AM EST FRI DEC 1 2006

KYZ089>096-011045-
GRANT KY-BOONE KY-CAMPBELL KY-KENTON KY-PENDLETON KY-GALLATIN KY-
CARROLL KY-OWEN KY-
440 AM EST FRI DEC 1 2006

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OWEN...CARROLL...
GALLATIN...PENDLETON...KENTON...CAMPBELL...BOONE AND GRANT COUNTIES
THROUGH 545 AM EST...

AT 437 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM EASTERDAY TO
13 MILES SOUTH OF MONTEREY...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WHEATLEY...GRATZ...SQUIRESVILLE...CARSON...MONTEREY...SANDERS...
ETHRIDGE...NEW LIBERTY...SPARTA...OWENTON...BROMLEY AND LONG RIDGE.

THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Special weather statement, Dec 1, 7:13 AM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 AM EST FRI DEC 1 2006

OHZ046-055-056-011330-
DELAWARE-FRANKLIN OH-LICKING-
INCLUDING THE CITIES OF...DELAWARE...COLUMBUS...NEWARK
713 AM EST FRI DEC 1 2006

...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL NOON...

A LINE OF SHOWERS JUST WEST OF DELAWARE TO THE WEST SIDE OF
COLUMBUS TO JUST TO THE WEST CHILLICOTHE. THIS LINE IS CAPABLE OF
PRODUCING WIND GUSTS TO 55 MPH AND WILL AFFECT DELAWARE...COLUMBUS
AND CIRCLEVILLE AND CHILLICOTHE BY 730 AM...AND NEWARK...LANCASTER
AND LOGAN AROUND 8 AM.

WINDS WILL WILL PICK UP LATER THIS MORNING WITH GUSTS 60 MPH
BEING POSSIBLE THROUGH THIS EVENING.

KYZ100-OHZ064-065-073-074-082-088-011330-
LEWIS-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...CIRCLEVILLE...LANCASTER...
CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
713 AM EST FRI DEC 1 2006

...TORNADO WATCH IS IN EFFECT UNTIL 10 AM...

A LINE OF SHOWERS JUST WEST OF CHILLICOTHE TO JUST WEST OF
PORTSMOUTH. THIS LINE IS CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH
AND WILL AFFECT CHILLICOTHE...PIKETON AND PORTSMOUTH BY 730 AM.

WINDS WILL WILL PICK UP LATER THIS MORNING WITH GUSTS 60 MPH
BEING POSSIBLE THROUGH THIS EVENING.

TIPTON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

30 high wind. Local standard time, as filed.

High Wind, Butler

When
December 1, 8:30 AM EST to 2:30 PM EST
Where
Butler forecast zone
Measured
38 kt (44 mph) estimated sustained
Property damage
$30,000
Reported by
Law Enforcement
Coordinates
39.439, -84.576 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. The air handling unit on the roof of a Home Depot was torn off, damaging the store.

High Wind, Clinton

When
December 1, 9:00 AM EST to 3:30 PM EST
Where
Clinton forecast zone
Measured
37 kt (43 mph) estimated sustained
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. Structures were damaged in Blanchester.

High Wind, Shelby

When
December 1, 9:05 AM EST to 5:00 PM EST
Where
Shelby forecast zone
Measured
43 kt (49 mph) estimated sustained
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
40.332, -84.205 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Miami

When
December 1, 9:45 AM EST to 4:00 PM EST
Where
Miami forecast zone
Measured
50 kt (58 mph) measured gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
40.053, -84.229 (the zone’s center; the record gives no point)

Trees and powerlines were also blown down countywide.

High Wind, Montgomery

When
December 1, 9:45 AM EST to 4:00 PM EST
Where
Montgomery forecast zone
Measured
40 kt (46 mph) estimated sustained
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
39.755, -84.291 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. Significant property damage occurred in Vandalia.

High Wind, Auglaize

When
December 1, 10:40 AM EST to 5:00 PM EST
Where
Auglaize forecast zone
Measured
39 kt (45 mph) estimated sustained
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
40.561, -84.222 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Mercer

When
December 1, 11:00 AM EST to 5:00 PM EST
Where
Mercer forecast zone
Measured
38 kt (44 mph) estimated sustained
Injuries
1 direct, 0 indirect
Property damage
$15,000
Reported by
Newspaper
Coordinates
40.540, -84.629 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. An empty tractor trailer overturned, causing minor injuries to the driver.

High Wind, Preble

When
December 1, 11:00 AM EST to 4:00 PM EST
Where
Preble forecast zone
Measured
38 kt (44 mph) estimated sustained
Property damage
$10,000
Reported by
Newspaper
Coordinates
39.742, -84.648 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Fairfield

When
December 1, 11:11 AM EST to 5:30 PM EST
Where
Fairfield forecast zone
Measured
41 kt (47 mph) estimated sustained
Injuries
1 direct, 0 indirect
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
39.752, -82.631 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. One person was injured when a tree landed on a car.

High Wind, Ross

When
December 1, 11:30 AM EST to 4:30 PM EST
Where
Ross forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$15,000
Reported by
Newspaper
Coordinates
39.338, -83.057 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Pike

When
December 1, 11:30 AM EST to 5:30 PM EST
Where
Pike forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$7,000
Reported by
Newspaper
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. A 150 foot section of chain link fence was blown over at the county airport.

High Wind, Warren

When
December 1, 11:35 AM EST to 4:00 PM EST
Where
Warren forecast zone
Measured
37 kt (43 mph) estimated sustained
Injuries
0 direct, 1 indirect
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
39.428, -84.167 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. A storefront at Grandin Road was damaged, and a firefighter responding to the scene was injured slightly.

High Wind, Fayette

When
December 1, 12:00 PM EST to 5:30 PM EST
Where
Fayette forecast zone
Measured
37 kt (43 mph) estimated sustained
Property damage
$10,000
Reported by
Newspaper
Coordinates
39.560, -83.456 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Pickaway

When
December 1, 12:00 PM EST to 5:30 PM EST
Where
Pickaway forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$20,000
Reported by
Newspaper
Coordinates
39.642, -83.024 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. About 5000 households were without power at one point in time.

High Wind, Hocking

When
December 1, 12:00 PM EST to 6:00 PM EST
Where
Hocking forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$10,000
Reported by
County Official
Coordinates
39.497, -82.479 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. At one point in time there was 1000 households without power.

High Wind, Hamilton

When
December 1, 12:00 PM EST to 4:00 PM EST
Where
Hamilton forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
39.196, -84.543 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Adams

When
December 1, 12:00 PM EST to 4:00 PM EST
Where
Adams forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$4,000
Reported by
Newspaper
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

Trees and powerlines were blown down near West Union.

High Wind, Highland

When
December 1, 12:00 PM EST to 5:00 PM EST
Where
Highland forecast zone
Measured
38 kt (44 mph) estimated sustained
Property damage
$14,000
Reported by
Law Enforcement
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

Two barns were destroyed. Trees and powerlines were blown down countywide.

High Wind, Scioto

When
December 1, 12:00 PM EST to 4:00 PM EST
Where
Scioto forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$6,000
Reported by
Newspaper
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide. Power was out for several residents in the Portsmouth area.

High Wind, Greene

When
December 1, 12:10 PM EST to 4:30 PM EST
Where
Greene forecast zone
Measured
47 kt (54 mph) estimated sustained
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
39.692, -83.890 (the zone’s center; the record gives no point)

Trees and power poles were blown down countywide.

High Wind, Darke

When
December 1, 12:18 PM EST to 4:00 PM EST
Where
Darke forecast zone
Measured
37 kt (43 mph) estimated sustained
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
40.133, -84.619 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Champaign

When
December 1, 12:30 PM EST to 4:30 PM EST
Where
Champaign forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$10,000
Reported by
Newspaper
Coordinates
40.138, -83.769 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Licking

When
December 1, 12:30 PM EST to 6:00 PM EST
Where
Licking forecast zone
Measured
38 kt (44 mph) estimated sustained
Property damage
$10,000
Reported by
Newspaper
Coordinates
40.092, -82.483 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Clark

When
December 1, 12:41 PM EST to 4:30 PM EST
Where
Clark forecast zone
Measured
44 kt (51 mph) estimated sustained
Property damage
$10,000
Reported by
Newspaper
Coordinates
39.917, -83.784 (the zone’s center; the record gives no point)

Trees were blown down countywide.

High Wind, Franklin

When
December 1, 12:51 PM EST to 6:00 PM EST
Where
Franklin forecast zone
Measured
45 kt (52 mph) estimated sustained
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
39.970, -83.009 (the zone’s center; the record gives no point)

Several gusts above 50 mph were recorded. Trees and powerlines were blown down countywide.

High Wind, Logan

When
December 1, 12:59 PM EST to 5:00 PM EST
Where
Logan forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
40.388, -83.766 (the zone’s center; the record gives no point)

Trees and powerlines were blown down across the county. A few tractor trailers were blown over or off the road due to the winds.

High Wind, Clermont

When
December 1, 1:00 PM EST to 5:00 PM EST
Where
Clermont forecast zone
Measured
36 kt (41 mph) estimated sustained
Property damage
$5,000
Reported by
County Official
Coordinates
39.047, -84.152 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Delaware

When
December 1, 1:45 PM EST to 6:00 PM EST
Where
Delaware forecast zone
Measured
35 kt (40 mph) estimated sustained
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.278, -83.005 (the zone’s center; the record gives no point)

Three trees were blown across state route 229.

High Wind, Hardin

When
December 1, 2:00 PM EST to 6:00 PM EST
Where
Hardin forecast zone
Measured
39 kt (45 mph) estimated sustained
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
40.662, -83.659 (the zone’s center; the record gives no point)

Trees and powerlines were blown down countywide.

High Wind, Union

When
December 1, 4:00 PM EST to 6:00 PM EST
Where
Union forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
40.299, -83.372 (the zone’s center; the record gives no point)

Two semi trailers were blown off of the road on state route 31 near Summersville. A power pole was snapped in half.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, December 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 8510, 8513, 8297, 8496, 8497, 8295, 8293, 8495, 8505, 8509, 8517, 8512, 8506, 8507, 8508, 8511, 8515, 8516, 8518, 8500, 8494, 8498, 8503, 8499, 8504, 8298, 8514, 8502, 8296, 8501.